Log In Sign Up

A little advice please :)


Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To AIP Venting Place LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 8th, 2011, 10:38 AM
Newbie
Join Date: Feb 2011
Posts: 1
Okay so my fiance and I are trying to conviece. I stopped my birth control a little over 3 months ago. Last month I had an abnormal period, it was brownish and generally pretty light for me. It lasted 1-7-11 to 1-11-11. This month I was suppose to have my peroid on 2-4-11 and it didn't come. However yesterday (2-7-11) I started spotting brown again, so I put a panty liner on and monitored it. Pretty much throughout the entire day I only had one spot and it was half the size of a penny if that. Later in the evening, still no blood in the liner, but when I went to the bathroom you would have thought I was bleeding heavly. My urine was light red colored but still kinda urine colored as well. But as I wiped again there was barely any blood at all. Today this is still happeneing. The spotting is still no heavier but when I pee its there. This is very confusing to me. I have been VERY irritable, my breasts are heavier and I guess you could say swollen and sore but they are not really increasing in size, just filling out I suppose lol. I felt a wave of nausea a few times but its not bad. I feel pregnant and was almost positive I was until I had this spotting. Any advice/opinions would be greatly appreciated
Reply With Quote
  #2  
February 8th, 2011, 07:14 PM
cavewoman's Avatar our miracle is here!! <3
Join Date: Sep 2009
Location: Arizona
Posts: 14,649
First off, welcome! I say theres only one way to know and thats to take a test! Though it is definitely still very likely that the strange "periods" are just your hormones being out of wack from coming off the pill. KUP!

Oh, and you may have better luck getting more responses if you post in the main section of this board
__________________

ask me about doTERRA essential oils!

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:30 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0